Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Tickling feeling while going to urinate, itching. Taking monistat. Suggestions?

Hi i am a 19 year old female. I have been having a serious ticklish feeling when ever i go pee. It feels like when you are aroused. Then it would itch for like 2 seconds then go away after i wipe myself. I have taken monistat because i thought it was a yeast infection coming on but it has been 3 days and nothing has changed. Please advise me
Asked On : Thu, 2 May 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HCM,
From your history it seems that you might have fungal infection at the site as you have presumed.
But at the same time you might have some urinary tract infection and some local bacterial infection as well.
Go for routine urine check up and if possible for vaginal swab testing.
After report specific treatment can be started.
Meanwhile apply anti-fungal cream and antibiotic cream locally.
Main thing is keep local part clean,dry and healthy.
Take Cetrizine or Levo cetrizine for itching and tickling sensation.
Ok and bye.
Answered: Thu, 2 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor